Well it was lovely to see my nurse again but what a Palaver getting into the hospital 🙄. I havent seen her since January. She could see straight away my disease is active and etanercept isn’t doing it’s job and agreed to give me a steroid injection.
We chatted about my weight gain since being etanercept over a stone. Showed her my food diary and she said you must be starving😁she felt it’s probably the etanercept. Then had a chat about my burning feet and how painful it was she felt my feet she couldn’t believe how incredibly hot they were. So we went Over my diary since January when my mtx increased I had burning on top on my toes and we may have found a link . After my marathon sleeping in March I had about 4 weeks of a break from methotrexate before the joints started complaining and 6 before I restarted mtx on a lower dose and I was really good long walks doing exercise etc. Then things started playing up a bit so they doubled mtx In July and then my problems started big time and the crippling burning in my feet. So she isgoing to talk my consultant as I’m a bit of a phenomenon 🙄. So starting Baricitinib in 4 weeks and once settled reduce mtx but need to grin and bare it till then.